Necessary and sufficient conditions for invertibility of operators in spaces of real interpolation
2013 (English)In: Journal of Functional Analysis, ISSN 0022-1236, E-ISSN 1096-0783, Vol. 264, no 1, 207-245 p.Article in journal (Refereed) Published
Let A be a bounded linear operator from a couple (X-0, X-1) to a couple (Y-0, Y-1) such that the restrictions of A on the end spaces X-0 and X-1 have bounded inverses defined on Y-0 and Y-1, respectively. We are interested in the problem of how to determine if the restriction of A on the space (X-0, XI)(theta,q) has a bounded inverse defined on the space (Y-0, Y-1)(theta,q). In this paper, we show that a solution to this problem can be given in terms of indices of two subspaces of the kernel of the operator A on the space X-0 + X-1.
Place, publisher, year, edition, pages
Elsevier , 2013. Vol. 264, no 1, 207-245 p.
Real interpolation, Invertibility of operators
IdentifiersURN: urn:nbn:se:liu:diva-87240DOI: 10.1016/j.jfa.2012.10.007ISI: 000312115100008OAI: oai:DiVA.org:liu-87240DiVA: diva2:587249